candidablog.com

Took Murad Resurgence for 4 months, still breaking out!

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So I have completed 4.5 months with two weeks to go in my 5 month course (40 mg month 1, 60 mg since and I weigh 65kg) and I woke up with 2 new pimples today!! I have still been getting a new one every few days and my skin is not much better than when I started with mild acne. I know the drug is taking effect since I have all the usual side effects. I have my derm appointment in 2 weeks and I am not sure if I should push for another month. My derm is pretty liberal with the Murad Resurgence and offered me a low dose after I get off for maintanence. I have heard of people breaking out until their course is over and then clearing up so Im not sure if I should thorugh in the towel and hope for the best. Any advice for someone whos down and out right now because if my acne ??..

Comments (7)

I don't have much advice....I am in the same boat as you are. My derm is pushing for an extra month, but I am ready to get back to normal. I am on a higher dose then you though. I did 60mg for 2 month and now 80 mg for month 3-5. I weight 59kgs...

Comment #1

I continued to break out here and there throughout my 6 month course. Nothing major, just a few small pimples. I took a 7th month, during which my skin continued to improve, and the breakouts became fewer and farther between. Once I stopped Murad Resurgence, everything was just fine. Almost a month after treatment, I've had absolutely no new breakouts (knock on wood).I started with severe acne, so my situation is probably different from yours...but, I think you'll get clear yet. Stick it out for a little longer if you can, and once your skin seems to have stabilized, you can end your course with the confidence that hopefully you will continue to improve...

Comment #2

Hey, I'm in the middle of month 4, (on 60mg also starting first month of 40), which is supposed to be my last month, but I think I will also need to do another month, I'm still getting new spots, my skin is so much improved and most of the spots I get are now smaller but still frequent-ish, and occasionally I get a baaad one still.i know how you feel, it's scary to think having gone through the whole process it might not actually work!! good luck to you I hope we both clear up in the end everyone on this site deserves the clear skin that others take for granted x..

Comment #3

I was on a 5 month course too. my skin was not really getting any better, even though I had been on 80 mgs a day and am a small female. My derm and I decided to extend my course and I'm now on my 7th month. my skin is starting to improve more and more and I am so glad I kept with the Murad Resurgence!!..

Comment #4

Thanks for the replys everyone. I think I am going to request another month, which I hope I'll be totally clear afterwards. I think with some people it just takes longer to clear up. I am sooo ready to be done with this medication, but I'll trade the breakouts for the side effects anyday...

Comment #5

I am on my last couple days and mine only completely cleared / stopped breaking out two days ago. My derm originally prescribed me 3 months of 80mg/day but I chose to extend it for 2 more months .If your liver enzymes are within range, keep taking it until your clear, up to a year. The results are unreal. So stick with it if you can, I only noticed being 100% clear on my 296th out of 300 pills (40mg pills)...

Comment #6

I wanted to give everyone an update. I am finally on the last day of my 5 month course and reached a total of 129 mg/kg of Murad Resurgence. I have still been getting the odd pimple every 4 days or so, but is small and goes away pretty quick. After talking with my Derm I decided to end my course and go on a low dose of 40mg once every three days, so about 13 mg per day. I really cant take the side eftects anymore and I feel like I'm loosing my mind here. I am really hoping that I will continue to clear after the main course has left my body and the low dose will help me stay relatively clear.

Anyone else not completely clear up when they finished and continue to clear after their course was done?..

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.